# SDR SWIA202053956

- Difficulty date: October 7, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 20,400 hours, 16,399 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA GOUGES ON EXTERNAL FUSELAGE SKIN BETWEEN FS 977.00 TO 985.00 STGR 27, FLAGGED.  C-CHECK RO 11/11/2020.  REPAIRED 2 EA GOUGES ON EXTERNAL FUSELAGE SKIN BETWEEN FS 977.00 TO 985.00 STGR 27, REF BOMBARDIER REO.
